# SDR HNAA9900087

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CVR115
- Condition: Corroded
- Location: Bs 504
- Component: Dhc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25S HAS CORROSION AND PITTING AT X504, REMOVAL OF THE RIVET REQUIRED.  REMOVED RIVET AT LOCATION, EVALUATED AND BLENDED CORROSION FOUND AREA OUT OF LIMITS APPROX .013.  BLENDED AND REMOVED ALL CORROSION, INSTALLED NESTED ANGLE AS SAME TYPE AS STRINGER TO EXTEND 4 FASTENERS EITHER SIDE OF THE DAMAGE AREA.  ALODINED, PRIMED AND PAINTED AREA.
